# SDR TSAA0453025

- Difficulty date: February 1, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65465485
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DAMAGED AREA.  HFEC VERIFIED CRACK REMOVED.  FABRICATED DOUBLER.  ALODINED AND PRIMED ALL BARE SURFACES.  INSTALLED REPAIR PARTS MAKING A FAYING SEAL AROUND REPAIR.  REPAIR COMPLETED IAW SRM 53-30-3, FIGURE 48, DETAIL X.  AIRCRAFT RETURNED TO SERVICE.  (M)
